Chang, Kung-Ching; Liu, Jia-Quan
Global homeomorphism theorem for manifolds and polyhedra
Rendiconti del Seminario Matematico della Università di Padova, Tome 108 (2002) , p. 97-106
Zbl 1049.58018 | MR 1956433
URL stable : http://www.numdam.org/item?id=RSMUP_2002__108__97_0

Bibliographie

[Br] F. E. Browder, Covering spaces, Fibre Spaces and Local Homeomorphisms, Duke Math. J., 21 (1954), pp. 329-336. MR 62431 | Zbl 0056.16602

[Ch] W. Y. Chen, Nonlinear Functional Analysis, (in Chinese) Gansu People's Press (1982).

[Co] J. N. Corvellec, On the Second Deformation Lemma, TMNA, 17 (2001), pp. 55-66. MR 1846978 | Zbl 0990.58010

[CDM] J. N. Corvellec - M. Degiovanni - M. Marzocchi, Deformation properties for continuous functionals and critical point theory, TMNA, 1 (1993) pp. 151-171. MR 1215263 | Zbl 0789.58021

[De] K. Deimling, Nonlinear Functional Analysis, Springer Verlag (1985). MR 787404 | Zbl 0559.47040

[Io] A. D. Ioffe, Global Surjection and Global Inverse Mapping Theorem in Banach Spaces, Ann. New York Acad. Sci., 491 (1987) pp. 181-188. MR 927780 | Zbl 0709.47054

[Ka] G. Katriel, Mountain Pass Theorems and Global Homeomorphism Theorems, Ann. Inst. H. Poincaré, Anal. Nonlinéaire, 11 (1994), pp. 189-210. | Numdam | MR 1267366 | Zbl 0834.58007

[Pl] R. Plastock, Homeomorphisms Between Banach Spaces, TAMS, 200 (1974), pp. 169-183. MR 356122 | Zbl 0291.54009

[PA] G. Prodi - A. Ambrosetti, Analisi Non Lineare, I Quaderno Scuola normale di Pisa (1973). Zbl 0352.47001